Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 11, NWS North Platte, NE

March 15, 20147 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Mar 15, 2014, 2:57 AM MDT for 7 counties in Nebraska. It took effect at Mar 15, 2014, 9:00 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 2:57 AM MDT (08:57 UTC)
In effect from
Mar 15, 2014, 9:00 AM MDT
Expired
Mar 15, 2014, 5:36 PM MDT
In force
9 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Hayes County, NE, Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2932 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WWUS73 KLBF 150857
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 AM CDT SAT MAR 15 2014

...GUSTY NORTHWEST WINDS EXPECTED TODAY...

.STRONG WINDS WILL DEVELOP DURING THE LATE MORNING AND EARLY
AFTERNOON HOURS ACROSS PARTS OF FAR SOUTHWESTERN NEBRASKA.
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED. WINDS WILL SUBSIDE DURING THE EARLY EVENING HOURS.

NEZ022-056>058-069>071-152300-
/O.NEW.KLBF.WI.Y.0011.140315T1500Z-140316T0100Z/
GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
357 AM CDT SAT MAR 15 2014 /257 AM MDT SAT MAR 15 2014/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 8 PM CDT /7 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. 

* TIMING: NORTHWEST WINDS WILL INCREASE LATE THIS MORNING AND
  CONTINUE UNTIL THE EARLY EVENING HOURS.

* WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS ACROSS
  FAR SOUTHWEST NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KNUTSVIG
3 follow-up statements
529 
WWUS73 KLBF 151258
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 AM CDT SAT MAR 15 2014

...GUSTY NORTH TO NORTHWEST WINDS EXPECTED TODAY...

.STRONG WINDS WILL DEVELOP DURING THE LATE MORNING AND EARLY
AFTERNOON HOURS ACROSS PARTS OF FAR SOUTHWESTERN NEBRASKA.
NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED. WINDS WILL SUBSIDE DURING THE EARLY EVENING HOURS.

NEZ022-056>058-069>071-160100-
/O.CON.KLBF.WI.Y.0011.140315T1500Z-140316T0100Z/
GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
758 AM CDT SAT MAR 15 2014 /658 AM MDT SAT MAR 15 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING. 

* TIMING: WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE TO BE
  STRONG UNTIL THE EARLY EVENING HOURS.

* WINDS: NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
  MPH.

* IMPACTS: DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS 
  ACROSS FAR SOUTHWEST NEBRASKA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KNUTSVIG
570 
WWUS73 KLBF 151805 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
105 PM CDT SAT MAR 15 2014

...GUSTY NORTH TO NORTHWEST WINDS TODAY...

.STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE THROUGH THE
AFTERNOON ACROSS THE SOUTHERN PANHANDLE INTO FAR SOUTHWEST
NEBRASKA. WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
LIKELY. WINDS WILL SUBSIDE DURING THE EARLY EVENING HOURS.

NEZ022-056>058-069>071-160100-
/O.CON.KLBF.WI.Y.0011.000000T0000Z-140316T0100Z/
GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
105 PM CDT SAT MAR 15 2014 /1205 PM MDT SAT MAR 15 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE UNTIL THE EARLY EVENING
  HOURS.

* WINDS: NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  45 MPH. 

* IMPACTS: DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSSWINDS 
  ACROSS FAR SOUTHWEST NEBRASKA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BROOKS
448 
WWUS73 KLBF 152336
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT SAT MAR 15 2014

...WIND ADVISORY HAS BEEN CANCELLED...


NEZ022-056>058-069>071-160045-
/O.CAN.KLBF.WI.Y.0011.000000T0000Z-140316T0100Z/
GARDEN-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
636 PM CDT SAT MAR 15 2014 /536 PM MDT SAT MAR 15 2014/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

WIND IN WESTERN AND SOUTHWEST NEBRASKA HAD DECREASED TO LESS THAN
30 MPH AND WAS NOT EXPECTED TO INCREASE AGAIN THIS EVENING.

$$
SPRINGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:12 AM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 15, 12:12 AM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
112 AM CDT SAT MAR 15 2014

.SYNOPSIS...
ISSUED AT 305 PM CDT FRI MAR 14 2014

ANALYSIS OF THE 18Z MSL DATA SHOWED A WARM FRONT ACROSS THE NORTHERN
HIGH PLAINS AND HIGH PRESSURE OVER WESTERN KANSAS. LOW PRESSURE WAS
CENTERED NEAR LAKE SUPERIOR WITH A FRONT ACROSS NORTHERN MINNESOTA
AND EASTERN AND NORTHERN NORTH DAKOTA. IN THE UPPER LEVELS...WATER
VAPOR IMAGERY SHOWED A DEVELOPING VORTEX OVER WISCONSIN.

&&

.UPDATE...
ISSUED AT 107 AM CDT SAT MAR 15 2014

PUBLISHED PRECIPITATION FIELDS FOR TOMORROW BASED ON WORK FROM
PREVIOUS SHIFT AND LATEST MODEL DATA. THE MAIN CHANGE WAS THE
SLOWING OF THE PRECIPITATION ONSET ACROSS THE NORTH SATURDAY NIGHT.
IT LOOKS LIKE THERE MAY BE LIGHT SNOW ACCUMULATIONS IN THE
NORTHEAST SATURDAY NIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 305 PM CDT FRI MAR 14 2014

OF THE MOST IMMEDIATE CONCERN IS THE RELATIVE HUMIDITY THIS
AFTERNOON AND EVENING.

THE NEXT AREA OF CONCERN IS THE COVERAGE...INTENSITY AND FORM OF
PRECIPITATION ASSOCIATED WITH THE FRONT COMING OUT OF THE NORTHERN
PLAINS AND THROUGH NEBRASKA SATURDAY. ISENTROPIC PROJECTIONS SHOW
FAIRLY STRONG SYSTEM RELATIVE LIFT IN THE 295-305K LAYER. THAT IS
APPARENT IN THE LOCAL PRESSURE DERIVATIVE OF 5-8UB/SEC ALONG THE
FRONT. ALSO...A NORTHWEST-SOUTHEAST ORIENTED CROSS-SECTION ACROSS
WESTERN NEBRASKA INDICATES FRONTOGENETIC ENHANCEMENT AND SLIGHTLY
NEGATIVE EQUIVALENT POTENTIAL VORTICITY WOULD POINT TO SYMMETRIC
INSTABILITY. THERE IS SUFFICIENT UPWARD MOTION AND LEVEL OF
SATURATION IN THE DENDRITIC LAYER...BUT THE LOWEST 2KM MEAN
TEMPERATURE IS ABOVE 0C. THEREFORE...WE WOULD EXPECT THE
PRECIPITATION THAT DOES OCCUR TO BE LIQUID. THE FRONT PUSHES THROUGH
QUICKLY WITH INDICATION OF SYMMETRIC INSTABILITY AND FRONTOGENETIC
SUPPORT...BRIEF BUT INTENSE PRECIPITATION RATES ARE POSSIBLE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 305 PM CDT FRI MAR 14 2014

MID RANGE...SATURDAY NIGHT THROUGH MONDAY...THE MAIN
FORECAST CHALLENGES IN THE MID RANGE ARE PCPN TYPES AND CHANCES
SATURDAY NIGHT...THEN HIGH TEMPERATURES SUNDAY AND MONDAY. FOR
SATURDAY NIGHT...A FAST MOVING DISTURBANCE AND ARCTIC COLD FRONT
WILL TRACK ACROSS THE FORECAST AREA...BRINGING MUCH COLDER AIR AND
THE THREAT FOR LIGHT SNOW. THE LATEST GFS SOLN HAS COME IN LINE WITH
THE LATEST NAM IN SPEEDING UP THE ONSET OF THE COLDER AIR SATURDAY
EVENING. WITH THIS IN MIND HAVE SPED UP THE CHANGEOVER FROM RAIN TO
SNOW TO MID EVENING VS. MIDNIGHT. GIVEN THE FAST MOVEMENT OF THE
SYSTEM AND LIMITED MID LEVEL FORCING...QPF'S WILL BE LIGHT WITH
MINIMAL SNOW ACCUMS ACROSS THE NRN AND NERN CWA OF AN INCH OR LESS.
BOTH THE LATEST GFS AND NAM SOLNS DO BRING IN ALOT OF DRY AIR INTO
THE SYSTEM TOWARD SUNDAY MORNING...WHICH WILL FURTHER LIMIT QPF'S AS
WELL. FOR SUNDAY...TEMPERATURES WILL BE A TRICKY PROPOSITION AS
EASTERN AREAS WILL HOLD ONTO THE COLD ARCTIC AIRMASS FOR MOST OF THE
DAY. FURTHER WEST...MUCH WARMER AIR WILL BUILD IN FROM THE
WEST...ACTUALLY RESULTING IN HIGHS APPG THE UPPER 50S SUNDAY. WHILE
IN THE EAST...HIGHS WILL STRUGGLE TO REACH THE MIDDLE 40S. ONGOING
FCST HAD A FAIRLY GOOD HANDLE ON TEMPS...WITH SOME MINIMAL CHANGES
MADE TO THE HIGH FCST TO TIGHTEN UP THE TEMPERATURE GRADIENT ACROSS
THE FORECAST AREA. SUNDAY NIGHT WILL BE FAIRLY MILD ACROSS THE
FORECAST AREA WITH LOWS IN THE UPPER 20S. GIVEN THE EXPECTED LIGHT
WESTERLY WINDS AND DRY BOUNDARY LAYER...DROPPED MIN TEMPS TO THE MID
20S IN THE PLATTE RIVER VALLEY WITH A GOOD COLD AIR DRAINAGE SETUP
EXPECTED. VERY WARM TEMPERATURES WILL RETURN TO THE ENTIRE FORECAST
AREA MONDAY...AS A RIDGE ALOFT BUILDS INTO THE CENTRAL
PLAINS...AHEAD OF AN APPG COLD FRONT. NAM H85 TEMPS AHEAD OF THE
FRONT WILL SURGE TO 10 TO 17C MONDAY AFTERNOON...WHICH WAS HIGHER
THAN YESTERDAYS RUN. THE LATEST GFS ALSO SUPPORTS THIS WARMING OF
H85 TEMPS...AND THE LATEST MEX GUIDANCE REFLECTS THAT WITH HIGHS IN
THE LOWER 70S FOR MONDAY. WITH SOME GUSTY WINDS EXPECTED IN THE
AFTERNOON HOURS...WE COULD SEE SOME FIRE WEATHER CONCERNS AND THEY
ARE HIGHLIGHTED BELOW IN THE FIRE WX SECTION. IN ADDITION TO WARM
TEMPERATURES...THE LATEST NAM IS INDICATING SOME INSTABILITY IN THE
PANHANDLE AND NWRN ZONES MONDAY AFTERNOON INTO EARLY MONDAY EVENING.
SURFACE BASED LI'S RANGE FROM -1 TO -2 IN THESE AREAS. FURTHER
INVESTIGATION FOUND...MODEL DEW POINTS IN THE LOWER 40S IN THE
NORTHWEST MONDAY AFTERNOON. GIVEN THE EXPECTED WELL MIXED
ENVIRONMENT...THINK THE BL MOISTURE AND NEGATIVE LI'S ARE OVER DONE
ATTM AND WILL KEEP OUT MENTION OF THUNDER IN THE FCST AND USE RAIN
SHOWERS FOR PTYPE MONDAY AFTERNOON AND EARLY MONDAY
EVENING.

LONG RANGE...MONDAY NIGHT THROUGH FRIDAY...A STRONG COLD FRONT AND
UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK THROUGH THE CENTRAL AND
NORTHERN PLAINS LATE MONDAY NIGHT INTO TUESDAY. THE FRONTAL PASSAGE WILL
HOLD OFF UNTIL MIDNIGHT MONDAY NIGHT...WHICH IS A TAD SLOWER THAN
PVS MODEL RUNS. THIS WILL KEEP PCPN AS ALL LIQUID THROUGH
MIDNIGHT...WITH A CHANGEOVER TO SNOW OVERNIGHT MONDAY NIGHT INTO
TUESDAY MORNING. TEMPERATURES WILL WARM BACK INTO THE 40S FOR
TUESDAY WITH RAIN EXPECTED IN THE AFTERNOON. UPPER LEVEL SUPPORT FOR
PCPN WILL BE STRONGEST ACROSS SOUTH DAKOTA AND NORTHERN NEBRASKA
WITH WEAKER FORCING NOTED FURTHER SOUTH. STILL TOO EARLY PINPOINT
DOWN ANY SNOW ACCUMS BUT AT THIS JUNCTURE...THE BEST CHANCES FOR
ACCUMULATING SNOWS WILL BE ACROSS THE NORTHERN THIRD OF THE FORECAST
AREA. THE UPPER LEVEL TROUGH WILL EXIT THE REGION TUESDAY NIGHT INTO
WEDNESDAY WITH RIDGING PUSHING BACK INTO THE CENTRAL PLAINS LATE
NEXT WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1118 PM CDT FRI MAR 14 2014

VFR IS EXPECTED ACROSS ALL AREAS OVERNIGHT THROUGH APPROXIMATELY
18Z SATURDAY. THEREAFTER...AN ARCTIC COLD FRONT AND ASSOCIATED UPPER
LEVEL DISTURBANCE MOVES THROUGH THE FORECAST AREA.

MVFR CIGS...CURRENTLY ACROSS ERN ND...ARE EXPECTED TO ACCOMPANY
THE ARCTIC FRONT AS IT MOVES SOUTH THROUGH THE FCST AREA. SNOW
SHOWERS ARE POSSIBLE BEHIND THE FRONT...MAINLY NORTH OF NEBRASKA
HIGHWAY 2.

&&

.FIRE WEATHER...
ISSUED AT 305 PM CDT FRI MAR 14 2014

WIND WILL CONTINUE TO DECREASE LATE THIS AFTERNOON AND EVENING
SO...EVEN IF THE HUMIDITY GOES BELOW THE CRITICAL THRESHOLD...THE
COMBINATION OF INGREDIENTS WILL PROBABLY NOT BE SUFFICIENT TO
WARRANT ANY FIRE HIGHLIGHTS.

BREEZY AND VERY DRY CONDITIONS WILL RAISE FIRE CONCERNS AGAIN MONDAY
AFTERNOON AS TEMPERATURES SURGE AHEAD OF A FRONT TO 70 OR HIGHER IN
SOUTHWEST NEBRASKA. CURRENT INDICATIONS ARE THAT CONDITIONS IN
THOSE AREAS WILL BE MARGINAL WITH 15-20 PERCENT AND WIND 10-20 MPH
GUSTING TO 20-25 MPH. THE LOWEST RELATIVE HUMIDITY IS EXPECTED ON
THE LOESS PLAINS...IN THE FRENCHMAN BASIN AND THE SOUTHERN
SANDHILLS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KNUTSVIG
SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...CLB
AVIATION...CDC
FIRE WEATHER...SPRINGER
Hazardous weather outlook, Mar 14, 6:26 PM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT FRI MAR 14 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-160030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
726 PM CDT FRI MAR 14 2014 /626 PM MDT FRI MAR 14 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BREEZY AND VERY DRY CONDITIONS ARE EXPECTED MONDAY AS TEMPERATURES
SURGE TO WELL ABOVE AVERAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 3:08 PM MDTFire Weather WatchLBFArthur, Blaine, Brown, Chase, Cherry, Custer and 18 more23 hr

Nearby

Wind Advisories in Nebraska, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.